You are here:

Nutrition & Dieting/multivitamin + multiminerals

Advertisement


Question
After lunch I daily take a multivitamin + multimineral tablet, . When I take it, for a few minutes I feel my heart shrinking & heaviness. Why?

Answer
Unfortunately, I don't understand what you are saying that you are feeling and am not able to answer why. However, if you are taking a multi that makes you feel badly shortly after, it is a good idea to discontinue taking it. Other options include chewable or liquid form of multi-vitamin/mineral.

I hope this helps!

Please take a moment to rate this answer. Since we are volunteers, our only source of recognition comes in the form of ratings.

Nutrition & Dieting

All Answers


Answers by Expert:


Ask Experts

Volunteer


Laura Ray, BS Nutrition, Certified Wellness Coach

Expertise

Please only individuals over the age of 18 years. I have no expertise in adolescent nutrition. Also, this is not a forum in which I am able to create an individual or general diet plan. I will answer general questions. I can answer directly to questions regarding the use of nutrition and exercise to weight loss in women particularly as it relates to the following: yo-yo dieting, lifestyle change, hormonal changes, menopause, perimenopause, metabolic disorders, age related fat accumulation, HCG dieting, Dr. Simeon, nutritional changes geared toward health, coaching as it relates to weight loss, finding affordable nutrition plans, why diets do not work, and complete wellness programs.

Experience

I have a Bachelor of Science degree in Nutrition, am certified in Wellness Coaching by Wellcoaches, and live what I teach.

Education/Credentials
Bachelor of Science Nutrition, Certified in Wellness Coaching

©2016 About.com. All rights reserved.